# SDR 2002F00448

- Difficulty date: January 26, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N7638U
- Make and model: Boeing 727222
- Aircraft serial: 19911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND AFT PIT FLOOR SUPPORT CORROSION AT STATION 1163-1166 LBL 4.  (M)
